논문KCI 등재
Inequalities for dual harmonic quermassintegrals
2
조회
0
다운로드
0
인용
0
참고문헌
주제분류수학
초록
Abstract
In this paper, we study the properties of the dual harmonicquermassintegrals systematically and establish some inequalitiesfor the dual harmonic quermassintegrals, such as the Minkowskiinequality, the Brunn-Minkowski inequality, theBlas-chke-Santalacute{o} inequality and the Bieberbachinequality.
참고문헌 (10)
- H. Hadwiger, "a}che und Isoperimetrie}", pp.300~ (1958)
- "Star valuations and dual mixed volumes", 121(1), pp.80~101 (1996)
- "Dual mixed volumes", 58(2), pp.531~ (1975)
- "Proc. Amer. Math. Soc. 90(1984" (1984), no. 3
- "Math. Ann. 280(1988" (1988), no. 1
- "Adv. Math. 71(1988" (1988), no. 2
- "Quotient star bodies, intersection bodies and starduality", 232(1), pp.45~60 (1999)
- "MA Addison-Wesley" (1976)
- P. Urysohn, "Mean width and volume of bodies in n dimensional space", 8 1924 (1924)
- "Dual kinematic formulas", 351(3), pp.985~995 (1999)
관련 논문AI추천
Inequalities for star duals of Intersection bodiesLeng Gangsong, Yuan Jun, Zhu Huawei대한수학회 · 대한수학회지2007 · 제44권 제2호An equivalence form of the Brunn-Minkowski inequality for volume differencesChang-Jian Zhao, Wing-Sum Cheung대한수학회 · 대한수학회지2007 · 제44권 제6호The Monotony Properties of Generalized Projection Bodies, Intersection Bodies and Centroid BodiesDonghua Wu, Wuyang Yu대한수학회 · 대한수학회지2006 · 제43권 제3호On Bonnesen-style Aleksandrov-Fenchel inequalities in RnChunna Zeng대한수학회 · 대한수학회보2017 · 제54권 제3호The Bonnesen-type inequalities in a plane of constant curvatureFangwei Chen, Jiazu Zhou대한수학회 · 대한수학회지2007 · 제44권 제6호ON POLARS OF MIXED COMPLEX PROJECTION BODIESLijuan Liu, Qingzhong Huang, Wei Wang대한수학회 · 대한수학회보2015 · 제52권 제2호
이 간행물의 다른 논문 (13건)
The measure-valued Dyson series and its stability theorem류근식, 임만규pp. 461-489The groups of self pair homotopy equivalences이기영pp. 491-506Jordan automorphic generators of Euclidean Jordan Algebras임용도, 김정화pp. 507-528A central limit theorem for general weighted sums of LPQD random variables and its application고미화, 김현철, 김태성pp. 529-538Linear preservers of Boolean nilpotent matrices전영배, 송석준, 강경태pp. 539-552
